- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2016 9 (1)
- Authors
- Boukoucha, Rachid
- Contact information
- Boukoucha, Rachid:Faculty of Technology University of Bejaia 06000, Bejaia Algeria;
- Keywords
- Kolmogorov system; first integral; periodic orbits; limit cycle
- Abstract
In this paper we charaterize the integrability and the non-existence of limit cycles of Kolmogorov systems of the form 8 < : x ′ = x ( P (x; y) + √ R(x; y) ) ; y ′ = y ( Q(x; y) + √ R(x; y) ) ; where P (x; y) ; Q(x; y) ; R(x; y) ; homogeneous polynomials of degree n; n; m; respectively
- Pages
- 11-16
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/20073
Journal of Siberian Federal University. Mathematics & Physics / On the Dynamics of a Class of Kolmogorov Systems
Full text (.pdf)